# SDR DHL2002362008

- Difficulty date: September 6, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE 2 FIRE DETECTION LOOP -A- LIGHT ILLUMINATES INTERMITTENTLY.  ABNORMAL PERFORMED.  FOUND LOOSE CONNECTOR ON ENGINE CORE LOOP.  CLEANED AND RESECURED LOOP CONNECTOR.  GROUND CHECKED AS PER MM 26-12-00, OPS NORMAL.
